# SDR 99ZZZX2312

- Difficulty date: May 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N96CK
- Make and model: Lear 23LEAR
- Aircraft serial: 23016
- Engine: Ge CJ6104
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Part time: 7,918 hours
- Stage of operation: NR
- Nature of condition: E, X
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE EXPERIENCED TURBULENCE INDUCED FLAME-OUT AND WOULD NOT RE-LIGHT IN FLIGHT.  UNEVENTFUL LANDING ACCOMPLISHED.  ENGINE TO BE REMOVED AND REPLACED.  ENGINE WAS REPLACED WITH SERVICEABLE UNIT AND AN ALTITUDE ACCELERATION CHECK ACCOMPLISHED.  POSSIBLE CAUSE WAS DETERMINED TO BE A STREAKING FUEL NOZZLE WHICH RESULTED IN TURBINE NOZZLE DAMAGE THAT DISRUPTED THE AIR FLOW IN THE ENGINE CAUSING THE FLAME-OUT.
